Well, ok. Now I don’t think I am crazy or will suddenly die. Glad to see this forum. I have taken Tramadol for many years because of a medical procedure and then several back injuries. I refer it as a ‘go, do’ pill. The pain is dulled and I can get something – errand, vacuuming, yard work – done although I still only can do for a few hours. I thought great. Then started seeing all the info that it is bad, people have strokes and such and felt this benefit of doing chores is not worth the risk. I am 60+ and have many tasks and travel planned yet. So, I’ve only taken 50mg or less each time and after last re-fill decided to not take them. Yes, I have all the symptoms other detail here. Lots of twitches, most recently have had crazy, active dreams and sweats, at most inappropriate times, and feeling my head swell then not and for past few days – a strangeness under my arms… both of them. My question – if anybody reads this… and yes I’ll check in with my Dr. (not the original prescriber), should I take ” a bit ” of the Tramadol just to quell my body issues or is that more dangerous !?